seizures ??
Page 1 of 3 123 LastLast
Results 1 to 10 of 23
Like Tree25Likes

Thread: seizures ??

  1. #1
    Full Member ECF Veteran
    Join Date
    Jun 2011
    Location
    Kempner, Texas
    Posts
    76

    Default seizures ??

    I had a seizure a few days ago.......my very first one...scary as hell....not sure if it came from the helidac therapy (flagyl - antibiotic) i have been taking for a stomach virus or could it have been a side effect from vaping or withdrawal from cigarettes? or a combo? haven't been vaping long and confused now, no one seems to know....has vaping helped any of you who have seizures ????
    Thanks

  2. #2
    Gru
    Gru is offline
    Full Member ECF Veteran
    Join Date
    May 2011
    Location
    Illinois
    Posts
    110

    Default

    Google flagyl side effects. I see seizures listed on several sites.

  3. #3
    Super Member ECF Veteran Tripster's Avatar
    Join Date
    May 2011
    Location
    Columbia, MO
    Posts
    740

    Default

    I have epilepsy and haven't had an episode for 6 years...as far as I know. Vaping hasn't thrown up any of the phases...so for me vaping/transferring from analogs/or both isn't a trigger.

    Go see a neurologist asap!
    zoiDman and Zapp and Roger like this.


  4. #4
    Super Member
    Join Date
    Jul 2011
    Location
    Tampa, FL
    Posts
    507

    Default

    A side effect of nicotine overdose is seizures. If you find that you are vaping frequently then you should lower the level of nicotine you are using. Also, a high fever can cause seizures and if the virus comes along with fever that could also cause the seizure. Just to be safe you should consider having some zero nicotine juice or cartridges to use during the times you are vaping when you aren't really craving nicotine and use the ones with nicotine or when you really need it.

  5. #5
    Full Member
    Join Date
    Jul 2011
    Location
    Virginia
    Posts
    30

    Default

    Seek medical help. Seizures are serious and should not be left to speculation.

  6. #6
    Super Member ECF Veteran Zapp and Roger's Avatar
    Join Date
    Jul 2010
    Location
    Dayton, Ohio
    Posts
    324

    Default

    What Trip and Java said. Make an appointment with your doctor or if you have one, your neurologist immediately.
    zoiDman likes this.

  7. #7
    PV Master ECF Veteran
    Join Date
    Sep 2010
    Location
    Colorado
    Posts
    5,430
    Blog Entries
    17

    Default

    I have to echo what everyone has already said about seeing a neurologist. It could have been just a one time occurrence and you'll never have another one for the rest of your life, or it could be a sign of something more serious.
    zoiDman likes this.

  8. #8
    CES
    CES is offline
    optimistic cynic Verified Member
    ECF Veteran
    Supporting Member
    CES's Avatar
    Join Date
    Jan 2010
    Location
    Home
    Posts
    19,473

    Default

    Call the doc the prescribed the antibiotic as well. I hope it was just a one time occurrence- but I agree, get it checked out.

  9. #9
    Ultra Member ECF Veteran
    Join Date
    Mar 2011
    Location
    Tyler, Tx
    Posts
    2,302

    Default

    I concur with the doctor reccomendations I had two friends die from seizures they're nothing to dismiss.
    zoiDman likes this.

  10. #10
    My 0^10 = Nothing at All* ECF Veteran
    Supporting Member
    zoiDman's Avatar
    Join Date
    Apr 2010
    Location
    Local Group - Earth
    Posts
    18,168

    Default

    I donít think Anyone here is Medically Qualified to give you advise on what caused Seizure you had.

    But PLEASE. Listen to the advice of contacting your Doctor IMMEDIATELY.

Page 1 of 3 123 LastLast

Bookmarks